# SDR VNAA2016030800014

- Difficulty date: March 8, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15362
- Aircraft time: 2,241 hours, 1,994 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533407
- Part serial: NGL171409
- Condition: Failed
- Location: Nlg
- Part time: 4,342 hours, 4,298 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RECEIVING A PROXIMITY SYSTEM FAULT 1 STATUS MESSAGE DURING CRUISE AT FL220.  THEY DECLARED AN EMERGENCY, RETURNED TO FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT, R & R THE NLG SELECTOR VALVE, AND PERFORMED CHECKS IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
